# SDR CALA2025082708172

- Difficulty date: August 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 91,492 hours, 10,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR AFT CARGO IND EICAS STATUS OPTIONAL LARGE AFT CARGO DOOR INDICATION SYSTEM FAULT DETECTED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3212220  PSEU 2 (R2) REF FIM TASK 32-08 TASK 18 MAINT MSG32-12220.MSG ARE NOT ACTIVE IN MAT, PSEU 1 AND 2 TEST C/O TEST PASSED.NO FURTHER EICAS OR STATUS MSG
